# SDR AU000075

- Difficulty date: January 31, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: MAL1249
- Condition: Loose
- Location: Mlg
- Part time: 21,836 cycles
- Component: Mlg, Messier, 201371226
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR STRUT BOLTS (8OFF12) LOOSE. THE TAB WASHERSWERE STILL IN PLACE BUT DISTORTED. DAMAGE WAS FOUND ON THE UPPERDIAPHRAGM TUBE, UPPER BEARING HOUSING AND GLAND HOUSING.
